Volume 13,Issue 4,1993 Table of Contents

Other Issues:  


On Uniformly Strong Consistency of Kaplan—Meier Estimator for τF≥τG Case
  Zheng Zukang
  1993,13(4):479-490 [Abstract(1826)]  [View PDF]
Weak Convergence and Bootstrap of Bivariate Product Limit Estimators under the Bivariate Competing Risks Case
  Chen Ping
  1993,13(4):491-498 [Abstract(2179)]  [View PDF]
Besov Spaces of Ditzian—Totik Type and Bernstein—Durrmeyer Operators
  Zhou Dingxuan and Zhang Nansong
  1993,13(4):499-504 [Abstract(1779)]  [View PDF]
On Weighted and Interpolatory Varisolvent Chebyshev Approximation
  Luo Zuhua
  1993,13(4):505-508 [Abstract(1891)]  [View PDF]
On the Convergence of Generalized Dirichlet Series with Complex Exponents
  Jiang Shuzhen
  1993,13(4):509-514 [Abstract(1928)]  [View PDF]
On Extreme Stability of Nonlinear Systems and Its Applications
  Zhang Yusen
  1993,13(4):515-524 [Abstract(1801)]  [View PDF]
The Ring Z[X] is not Chinese
  S.H.Ng and K.P.Shum
  1993,13(4):525-528 [Abstract(2694)]  [View PDF]
Comment on Lieberman’s Book Review
  Dong Guangchang
  1993,13(4):529-531 [Abstract(2242)]  [View PDF]
Note on the Maximal Coefficient of the Multinomial(x1+x2+…+xk)n
  Zhu Ziqing
  1993,13(4):532 [Abstract(1688)]  [View PDF]
On Extremes of Determinants and Traces and Optimal Properties of Canonical Variables
  Liu Shuangzhe and Li Cunjuan
  1993,13(4):533-536 [Abstract(1953)]  [View PDF]
Existence and Uniqueness of Weak Solutions for Quasilinear Parabolic Systems
  Yang Shixin
  1993,13(4):537-538 [Abstract(1673)]  [View PDF]
A Necessary and Sufficient Condition on Convergence of Bounded Linear Operators in the Space of Continuous Functions
  Di Jizheng
  1993,13(4):539-540 [Abstract(2314)]  [View PDF]
Singular Perturbation for the Nonlinear Time Lag Reaction Duffusion System
  Mo Jiaqi
  1993,13(4):541-547 [Abstract(1892)]  [View PDF]
A Special Decomposition for Symmetric Matrix
  Song Guoxiang and Feng Xiangchu
  1993,13(4):548 [Abstract(1840)]  [View PDF]
An Inverse Problem for a Hyperbolic Equation
  Wang Xiulan
  1993,13(4):549-556 [Abstract(1738)]  [View PDF]
Solution and Global Attractor of a Class of Model Equation of Long Wave
  Song Shougen
  1993,13(4):557-562 [Abstract(1916)]  [View PDF]
On the Blow-Up Results for Nonlinear Wave Equation with a Gradient Term
  Ding Jianzhong
  1993,13(4):563-566 [Abstract(1876)]  [View PDF]
Several Theorems on the Traces of Quaternions Matrices
  Zhang Shuqing
  1993,13(4):567-572 [Abstract(1809)]  [View PDF]
Using 1-Dimensional Non-Isotropic Subspaces in Pseudo-Symplectic Geometry over Finite Fields of Characteristic 2 to Construct a class of PBIB Designs
  You Hong and Wang Xiuyu
  1993,13(4):573-578 [Abstract(2200)]  [View PDF]
On Almost Solvable Groups
  Chen Zhongmu
  1993,13(4):579-581 [Abstract(1883)]  [View PDF]
An Counterexample to the Proposition about Special Generating Subgraph of Hamiltonian Graph
  Sun Jianxin
  1993,13(4):582-584 [Abstract(1895)]  [View PDF]
On the Meromorphic Function with Maximum Defect
  Zhong Hualiang
  1993,13(4):585-588 [Abstract(1929)]  [View PDF]
The Growth of Analytic Dirichlet Series of Order Zero
  Ding Xiaoqing
  1993,13(4):589-594 [Abstract(1741)]  [View PDF]
Interpolatory Approximation to Analytic Part of Continuous Functions
  Zhong Lefan and Shen Xiechang
  1993,13(4):595-598 [Abstract(1799)]  [View PDF]
Trianglar Inequalities on Simplex
  Su Huaming
  1993,13(4):599-604 [Abstract(1936)]  [View PDF]
Stability Analysis for Optimal Basis of Three Parametric Linear Programming
  Jian Jinbao
  1993,13(4):605-610 [Abstract(1654)]  [View PDF]
The Convergence Rate of Simultaneous Empirical Bayes Estimator for Parameters in Linear Regression Models
  Huang Yangxin
  1993,13(4):611-617 [Abstract(2064)]  [View PDF]
  1993,13(4):618 [Abstract(1766)]  [View PDF]
The Application of Rasche's Method in Optimal Stopping Problem over the portially Ordered Set
  Yi Dongyun
  1993,13(4):619-622 [Abstract(1965)]  [View PDF]
On the Gracefulness of the Star Graph with Two Top Sides
  Lu Shuhuan
  1993,13(4):623-626 [Abstract(1742)]  [View PDF]
Error in "Theory of Meta-Positive Definite Matrix (II)
  Liu Maixue
  1993,13(4):627-628 [Abstract(2113)]  [View PDF]
  1993,13(4):629-630 [Abstract(1573)]  [View PDF]
  1993,13(4):631-632 [Abstract(2023)]  [View PDF]
  1993,13(4):633-634 [Abstract(1775)]  [View PDF]